DocServer

Items where Author is "Dontchev, Asen L."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Aragón Artacho, Francisco J. and Dontchev, Asen L. and Geoffroy, Michel H. (2007) Convergence of the proximal point method for metrically regular mappings. ESAIM: Proceedings, 17 . pp. 1-8. ISSN 1270-900X

Aragón Artacho, Francisco J. and Dontchev, Asen L. (2007) On the inner and outer norms of sublinear mappings. Set-Valued Analysis, 15 (1). pp. 61-65. ISSN 0927-6947

Borwein, Jonathan M. and Dontchev, Asen L. (2003) On the Bartle-Graves Theorem. Proceedings of the American Mathematical Society, 131 . pp. 2553-2560. ISSN 0002-9939

This list was generated on Sun Nov 19 23:23:14 2017 AEDT.